Title: On estimating the mean of the selected normal population under the LINEX loss function
Authors: Misra, Neeraj ×
van der Meulen, Edward #
Issue Date: 2003
Publisher: Springer
Series Title: Metrika vol:58 issue:2 pages:173-183
Abstract: Following Parsian and Farsipour (1999), we consider the problem of estimating the mean of the selected normal population, from two normal populations with unknown means and common known variance, under the LINEX loss function. Some admissibility results for a subclass of equivariant estimators are derived and a sufficient condition for the inadmissibility of an arbitrary equivariant estimator is provided. As a consequence, several of the estimators proposed by Parsian and Farsipour (1999) are shown to be inadmissible and better estimators are obtained.
ISSN: 0026-1335
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science